American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] William Graham and Victor Kreiman. Excited Young diagrams, equivariant $K$-theory, and Schubert varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Christopher J. Brooks, Abraham Martín del Campo and Frank Sottile. Galois groups of Schubert problems of lines are at least alternating. Trans. Amer. Math. Soc. 367 (2015) 4183-4206.
Abstract, references, and article information   
View Article: PDF

[3] Cesar Ceballos and Vincent Pilaud. Denominator vectors and compatibility degrees in cluster algebras of finite type. Trans. Amer. Math. Soc. 367 (2015) 1421-1439.
Abstract, references, and article information   
View Article: PDF

[4] P. Bravi. Primitive spherical systems. Trans. Amer. Math. Soc. 365 (2013) 361-407.
Abstract, references, and article information   
View Article: PDF

[5] Jason Fulman, Jan Saxl and Pham Huu Tiep. Cycle indices for finite orthogonal groups of even characteristic. Trans. Amer. Math. Soc. 364 (2012) 2539-2566.
Abstract, references, and article information   
View Article: PDF

[6] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra, II. Trans. Amer. Math. Soc. 363 (2011) 6111-6141. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[7] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra. I. Trans. Amer. Math. Soc. 363 (2011) 4359-4382. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[8] Ahmet I. Seven. Cluster algebras and semipositive symmetrizable matrices. Trans. Amer. Math. Soc. 363 (2011) 2733-2762. MR 2763735.
Abstract, references, and article information   
View Article: PDF

[9] Calin Chindris. Cluster fans, stability conditions, and domains of semi-invariants. Trans. Amer. Math. Soc. 363 (2011) 2171-2190. MR 2746679.
Abstract, references, and article information   
View Article: PDF

[10] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF

[11] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF

[12] Takeshi Ikeda and Hiroshi Naruse. Excited Young diagrams and equivariant Schubert calculus. Trans. Amer. Math. Soc. 361 (2009) 5193-5221. MR 2515809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Benjamin Klopsch and Christopher Voll. Igusa-type functions associated to finite formed spaces and their functional equations. Trans. Amer. Math. Soc. 361 (2009) 4405-4436. MR 2500892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Thomas Brady and Colum Watt. Non-crossing partition lattices in finite real reflection groups. Trans. Amer. Math. Soc. 360 (2008) 1983-2005. MR 2366971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nathan Reading. Clusters, Coxeter-sortable elements and noncrossing partitions. Trans. Amer. Math. Soc. 359 (2007) 5931-5958. MR 2336311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Eric Sommers and Julianna Tymoczko. Exponents for $B$-stable ideals. Trans. Amer. Math. Soc. 358 (2006) 3493-3509. MR 2218986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. Caldero, F. Chapoton and R. Schiffler. Quivers with relations arising from clusters $(A_n$ case). Trans. Amer. Math. Soc. 358 (2006) 1347-1364. MR 2187656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anders Skovsted Buch. Quantum cohomology of partial flag manifolds. Trans. Amer. Math. Soc. 357 (2005) 443-458. MR 2095617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sara C. Billey and Gregory S. Warrington. Maximal singular loci of Schubert varieties in $SL(n)/B$. Trans. Amer. Math. Soc. 355 (2003) 3915-3945. MR 1990570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Philippe Biane, Frederick Goodman and Alexandru Nica. Non-crossing cumulants of type B. Trans. Amer. Math. Soc. 355 (2003) 2263-2303. MR 1973990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George E. Andrews, Christian Krattenthaler, Luigi Orsina and Paolo Papi. $ad$-nilpotent $\mathfrak b$-ideals in $sl(n)$ having a fixed class of nilpotence: combinatorics and enumeration. Trans. Amer. Math. Soc. 354 (2002) 3835-3853. MR 1926854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Nantel Bergeron and Frank Sottile. A Pieri-type formula for isotropic flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 2659-2705. MR 1895198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nantel Bergeron and Frank Sottile. Skew Schubert functions and the Pieri formula for flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 651-673. MR 1862562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jeffrey T. Sheats. A symplectic jeu de taquin bijection between the tableaux of King and of De Concini. Trans. Amer. Math. Soc. 351 (1999) 3569-3607. MR 1466956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sergey Fomin and Anatol N. Kirillov. Combinatorial $B_n$-analogues of Schubert polynomials. Trans. Amer. Math. Soc. 348 (1996) 3591-3620. MR 1340174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Purtill. Andr\'e permutations, lexicographic shellability and the $cd$-index of a convex polytope . Trans. Amer. Math. Soc. 338 (1993) 77-104. MR 1094560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1